Volume 52, Number 4
Previous Issue Next Issue

Etienne Ahusborde, Brahim Amaziane, Mustapha El Ossmani & Mohamed Id Moulay

10.4208/jms.v52n4.19.01

J. Math. Study, 52 (2019), pp. 359-377.

Preview Full PDF 206 2225 Abstract

Faker Ben Belgacem, Nabil Gmati & Faten Jelassi

10.4208/jms.v52n4.19.02

J. Math. Study, 52 (2019), pp. 378-393.

Preview Full PDF 170 1971 Abstract

Hamdi Houichet, Anis Theljani, Badreddine Rjaibi & Maher Moakher

10.4208/jms.v52n4.19.03

J. Math. Study, 52 (2019), pp. 394-424.

Preview Full PDF 174 2072 Abstract

Zakaria Belhachmi, Belhassen Meftahi & Houcine Meftahi

10.4208/jms.v52n4.19.04

J. Math. Study, 52 (2019), pp. 425-447.

Preview Full PDF 151 1890 Abstract

Cornel Marius Murea

10.4208/jms.v52n4.19.05

J. Math. Study, 52 (2019), pp. 448-469.

Preview Full PDF 156 1859 Abstract

Jean Clairambault

10.4208/jms.v52n4.19.06

J. Math. Study, 52 (2019), pp. 470-496.

Preview Full PDF 160 1965 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard